# SDR AUS20021444

- Difficulty date: December 18, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 6098976
- Part serial: 11913197
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 FORWARD BOOST PUMP FAILED INSULATION RESISTANCE TEST BETWEEN PIN 4 AND PIN 1, PIN 2 AND PIN 3. FOUND DURING INSPECTION IAW AD/B747/280.
